×

zbMATH — the first resource for mathematics

Transformations of the Brownian motion on a Riemannian symmetric space. (English) Zbl 0518.60087

MSC:
60J65 Brownian motion
58J65 Diffusion processes and stochastic analysis on manifolds
60G30 Continuity and singularity of induced measures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bismut, J.M.: A generalized formula of Ito and some other properties of stochastic flows. Z. Wahrscheinlichkeitstheorie verw. Gebiete 55, 331-350 (1981) · Zbl 0456.60063 · doi:10.1007/BF00532124
[2] Cameron, R.H., Martin, W.T.: Transformations of Wiener integrals under translations. Ann. Math. 45, 386-396 (1944) · Zbl 0063.00696 · doi:10.2307/1969276
[3] Cameron, R.H., Martin, W.T.: Transformations of Wiener integrals under a general class of linear transformations. Trans. Amer. Math. Soc. 58, 184-219 (1945) · Zbl 0060.29104
[4] Cameron, R.H., Martin, W.T.: The transformation of Wiener integrals by nonlinear transformations. Trans. Amer. Math. Soc. 66, 253-283 (1949) · Zbl 0035.07302 · doi:10.1090/S0002-9947-1949-0031196-6
[5] Ershov, M.P.: On the absolute continuity of measures corresponding to diffusion type processes. Theor. Probability Appl. 17, 169-174 (1972) · Zbl 0315.60043 · doi:10.1137/1117017
[6] Hitsuda, M.: Representation of Gaussian processes equivalent to Wiener process. Osaka J. Math. 5, 299-312 (1968) · Zbl 0174.49302
[7] Ikeda, N., Manabe, S.: Integral of differential forms along the path of diffusion processes. Publ. R.I.M.S. Kyoto Univ. 15, 827-852 (1979) · Zbl 0462.60056 · doi:10.2977/prims/1195187879
[8] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes. Tokyo: Kodansha 1981 · Zbl 0495.60005
[9] Itô, K.: Stochastic differentials. Appl. Math. Optim. 1, 347-381 (1975)
[10] Kadota, T.T., Shepp, L.A.: Conditions for absolute continuity between a certain pair of probability measures. Z. Wahrscheinlichkeitstheorie verw. Gebiete 16, 250-260 (1970) · Zbl 0193.44501 · doi:10.1007/BF00534599
[11] Kailath, T.: The structure of Radon-Nikodym derivatives with respect to Wiener and related measures. Ann. Math. Statist. 42, 1054-1067 (1971) · Zbl 0246.60041 · doi:10.1214/aoms/1177693332
[12] Kailath, T., Zakai, M.: Absolute continuity and Radon-Nikodym derivatives for certain measures relative to Wiener measure. Ann. Math. Statist. 42, 130-140 (1971) · Zbl 0226.60061 · doi:10.1214/aoms/1177693500
[13] Kobayashi, S., Nomizu, K.: Foundations of differential geometry, I, II, New York: Interscience 1963, 1969 · Zbl 0119.37502
[14] Kunita, H.: On the decomposition of solutions of stochastic differential equations. Lecture Notes in Math. 851, pp. 213-255. Berlin-Heidelberg-New York: Springer 1981 · Zbl 0474.60046
[15] Liptser, R.S., Shiryayev, A.N.: On absolute continuity of measures corresponding to diffusion type processes with respect to a Wiener measure. Izv. A.N. SSSR, ser. matem. 36, 847-889 (1972)
[16] Liptser, R.S., Shiryayev, A.N.: Statistics of random processes, I, II, Berlin-Heidelberg-New York: Springer 1977 · Zbl 0364.60004
[17] Malliavin, M.P., Malliavin, P.: Factorisation et lois limites de la diffusion horizontales au dessus d’un espace Riemannien symetrique. Lecture Notes in Math., 404, pp. 164-217. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0291.53025
[18] Malliavin, P.: Formules de la moyenne, calcul de perturbations et théorèmes d’annulation pour les formes harmoniques. J. Func. Anal. 17, 274-291 (1974) · Zbl 0425.58022 · doi:10.1016/0022-1236(74)90041-X
[19] McKean, H.P., Jr.: Brownian motions on the 3-dimensional rotation group. Mem. Coll. Sci. Univ. of Kyoto 33, 25-38 (1960) · Zbl 0107.12505
[20] McKean, H.P., Jr.: Stochastic integrals. New York-London: Academic Press 1969 · Zbl 0191.46603
[21] Orey, S.: Conditions for the absolute continuity of two diffusions. Trans. Amer. Math. Soc. 193, 413-426 (1974) · Zbl 0303.60071 · doi:10.1090/S0002-9947-1974-0370794-1
[22] Shepp, L.A.: Radon-Nikodym derivatives of Gaussian measures. Ann. Math. Statist. 37, 321-354 (1966) · Zbl 0142.13901 · doi:10.1214/aoms/1177699516
[23] Shigekawa, I.: On stochastic horizontal lifts. Z. Wahrscheinlichkeitstheorie verw. Gebiete 59, 211-221 (1982) · Zbl 0487.60056 · doi:10.1007/BF00531745
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.